PL EN


Preferences help
enabled [disable] Abstract
Number of results
1994 | 85 | 2 | 461-464
Article title

On Biquadratic Interlayer Coupling in Magnetic Multilayers

Authors
Content
Title variants
Languages of publication
EN
Abstracts
EN
Intrinsic biquadratic interlayer coupling in magnetic layered structures is analysed theoretically within the spin-polarized free-electron approximation. The corresponding coupling parameter oscillates with the interlayer thickness with the oscillation period equal to half of that for bilinear term. An extrinsic mechanism following from a competition between the intra- and interlayer exchange coupling is also discussed.
Keywords
EN
Year
Volume
85
Issue
2
Pages
461-464
Physical description
Dates
published
1994-02
References
Document Type
Publication order reference
YADDA identifier
bwmeta1.element.bwnjournal-article-appv85z245kz
Identifiers
JavaScript is turned off in your web browser. Turn it on to take full advantage of this site, then refresh the page.